Alert archive / Florida / High Surf Advisories in 2022

High Surf Advisory 7, NWS Mobile, AL

April 5, 2022Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this high surf advisory at Apr 5, 2022, 4:22 AM CDT for Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It took effect at Apr 5, 2022, 12:00 PM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2022, 4:22 AM CDT (09:22 UTC)
In effect from
Apr 5, 2022, 12:00 PM CDT
Expired
Apr 6, 2022, 12:00 AM CDT
In force
12 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 82 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 9.4 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2022-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 89 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2022-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
89 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
923 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

680 
WHUS44 KMOB 050922
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
422 AM CDT Tue Apr 5 2022

ALZ265-266-FLZ202-204-206-051730-
/O.NEW.KMOB.SU.Y.0007.220405T1700Z-220406T0500Z/
/O.CON.KMOB.RP.S.0016.000000T0000Z-220407T2300Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
422 AM CDT Tue Apr 5 2022

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...
...HIGH SURF ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CDT
TONIGHT...

* WHAT...For the High Surf Advisory, large breaking waves of 4 
  to 6 feet expected in the surf zone. For the High Rip Current 
  Risk, dangerous rip currents.

* WHERE...In Alabama, Mobile Coastal and Baldwin Coastal 
  Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and 
  Okaloosa Coastal Counties.

* WHEN...For the High Surf Advisory, from noon today to midnight 
  CDT tonight. For the High Rip Current Risk, through Thursday 
  afternoon.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
3 follow-up statements
937 
WHUS44 KMOB 051739
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
1239 PM CDT Tue Apr 5 2022

ALZ265-266-FLZ202-204-206-060145-
/O.CON.KMOB.SU.Y.0007.000000T0000Z-220406T0500Z/
/O.CON.KMOB.RP.S.0016.000000T0000Z-220407T2300Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
1239 PM CDT Tue Apr 5 2022

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...

* WHAT...For the High Surf Advisory, large breaking waves of 4 
  to 6 feet in the surf zone. For the High Rip Current Risk, 
  dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...For the High Surf Advisory, until midnight CDT tonight. 
  For the High Rip Current Risk, through Thursday afternoon.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
688 
WHUS44 KMOB 060204
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
904 PM CDT Tue Apr 5 2022

ALZ265-266-FLZ202-204-206-061015-
/O.CON.KMOB.SU.Y.0007.000000T0000Z-220406T0500Z/
/O.CON.KMOB.RP.S.0016.000000T0000Z-220407T2300Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
904 PM CDT Tue Apr 5 2022

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...

* WHAT...For the High Surf Advisory, large breaking waves of 3 to
  5 feet in the surf zone. For the High Rip Current Risk, 
  dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...For the High Surf Advisory, until midnight CDT tonight. 
  For the High Rip Current Risk, through Thursday afternoon.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
850 
WHUS44 KMOB 060501
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
1201 AM CDT Wed Apr 6 2022

ALZ265-266-FLZ202-204-206-061315-
/O.EXP.KMOB.SU.Y.0007.000000T0000Z-220406T0500Z/
/O.CON.KMOB.RP.S.0016.000000T0000Z-220407T2300Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
1201 AM CDT Wed Apr 6 2022

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...
...HIGH SURF ADVISORY HAS EXPIRED...

* WHAT...Dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...Through Thursday afternoon.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at Apr 4, 11:56 PM CDT, 4 hours 26 minutes earlier.

Area forecast discussion, Apr 4, 11:56 PM CDT, 4 hours 26 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1156 PM CDT Mon Apr 4 2022

.AVIATION /05.06Z Issuance/...VFR conditions prevailing across
the region late this evening, but clouds increase from the west
and south late tonight as a warm front currently just offshore
over the Gulf begins to slowly lift north toward the coast. A few
showers and thunderstorms will develop during the early morning
hours, mainly offshore but a few along the coastal counties as
well. Ceilings lower late tonight, ushering in IFR conditions
toward daybreak. Thunderstorm and rain chances increase during
the late overnight, peaking during the morning hours on Tuesday
over AL and into the afternoon over the FL panhandle. Strong to
severe storms are possible along with heavy rain, and expect
potential ceiling and visibility reductions to LIFR conditions at
times. Winds remain southeasterly to southerly through the period,
increasing to 15 to 20 kts tomorrow morning gusting upwards of 30
kts. /12

&&

.PREV DISCUSSION... /issued 1036 PM CDT Mon Apr 4 2022/

NEAR TERM /Now Through Wednesday/...Zonal flow continues to
become more southwesterly with time as two shortwave troughs
approach the region from the west. The first shortwave moves
across our area Tuesday bringing our first significant weather
event, while the other trough lags behind and moves across the
area on Wednesday, bringing a second potential severe weather
event. Moisture steadily increases tonight as surface winds have
turned southeasterly in response to a surface high moving off the
Eastern Seaboard.

By early Tuesday morning a neutral to slightly positively tilted
upper shortwave trough races east across northern Mississippi and
Northern Alabama, gradually taking on a more neutral to possibly
slight negative tilt as it does so. A developing thunderstorm
complex along the Red River region of TX/OK this evening will
transition into a squall line/QLCS over northern LA by the predawn
hours Tuesday and then cross into central Mississippi by the early
morning hours on Tuesday. A surface warm front will lift north
across our region during the pre-dawn hours, bringing a chance
for showers and storms as upper divergence increases over the
area out ahead of the approaching shortwave. With the best upper
divergence centered overhead and with a rather potent 300 mb jet,
there is no apparent reason to suggest that the squall line, and
any isolated storms that may develop out ahead, will not pack a
considerable punch. Current high-res model guidance continues to
suggest two potential rounds of severe hazards on Tuesday, with
an additional hazard of flash flooding and possibly also some
minor coastal flooding concerns over the northern reaches of
Mobile Bay around the time of astronomical high tide, which will
occur in the early to mid afternoon hours on Tuesday.

Severe Round One...This potential round of severe storms will
involve the storms associated with the warm front that will be
surging north across our area during the predawn hours Tuesday
morning. Most Unstable cape values will climb into the 1000 to
1500 J/KG range (perhaps locally as high as 1500 to 2000 J/KG)
beginning during the predawn hours and continuing into the morning
hours Tuesday. Surface Based cape south of the warm front will
range from 1500 to 2000 J/KG. Shear values will be impressive,
with 45 to 50 knots of effective Bulk Shear, which will result in
large, looping hodographs. Considering the aforementioned
environment, discrete supercells developing our ahead of the main
squall line will likely favor all severe hazards, especially
along and south of the warm front. One question that remains is
if the supercells develop to the north or south of the warm front
(although some high-res CAMs still suggest both may occur). If
they form north of the warm front, storms would be elevated and
shear profiles would support splitting supercells. This scenario
would support a hail threat, especially with mid-level lapse
rates in the 7 to 7.5 C/km range. Some larger hail approaching
golf ball size might be supported in this scenario. Now, if storms
form south of the warm front then surface based supercells would
be possible with all severe modes possible including tornadoes
(some of which could be strong), damaging wind gusts, and large
hail. We will potentially see both types of discrete cells develop
across the region, beginning in the 4 to 5 AM time frame over
southeast MS and further east into southern AL and the western FL
panhandle through the mid to late morning hours. 0-1 km Storm
Relative Helicity values range from 200 to 300+ along and south of
the warm front with plenty of instability and no capping
expected, which would lead to supporting a few strong tornadoes as
mentioned above.

Severe Round 2...Round two will consist with hazards associated
with the squall line itself, which will likely enter our interior
southeastern MS counties around sunrise Tuesday morning, move
east across our southeast MS counties through around 8 or 9 AM,
and quickly progress eastward across southwest AL and the western
FL panhandle through the early to mid afternoon hours. Forecast
guidance continues to vary on exact timing, but in general the
timing of the squall lines progression east across the area is
relatively unchanged from earlier today. As already mentioned, Cape
looks rather impressive with 1500 to 2500 J/KG across the area
out ahead of the squall. The 850mb jet ahead of the system is
upwards of 55 to 60 kts. This higher momentum air could easily be
entrained in convective downdrafts resulting in the potential of
widespread damaging winds up to 70 mph. Shear profiles will
continue to support the possibility of tornadoes embedded along
the leading edge of the squall line as well (fast moving and
strong tornadoes cannot be ruled out). This will be especially
true where bowing segments become more favorably aligned
north/south vs. northeast to southwest. Most high-res CAMs
indicated that the squall line will be east of most of our area by
late afternoon Tuesday (possibly hanging a little longer in parts
of the western FL panhandle).

Flash Flooding Threat...Heavy rainfall and flash flooding could be
a threat with this system as well. Given the positive and fast
moving nature of the trough, the cold pool of the squall line is
expected to slowly orient itself west to east as it approaches the
coast. While this will likely diminish the severe threat closer
to the coast, it will likely bring our more flash flood prone
urban areas under the gun of training storms. Deep layer westerly
flow will overrun the cold pool with weak convergence noted in the
low-levels. With PWATS of 1.75 to 2 inches, high-res guidance is
showing areas under this convergence zone picking up 2 to 4 inches
of rain with local amounts greater than 4 inches. It will be
critical for us to watch where this sets up as this could lead to
some issues; especially if it finds its way across the I-10
corridor or south where urban areas are concentrated, leading to
poor drainage and greater flash flooding potential. This threat will
likely occur from about noon through early evening hours. If
confidence in this threat increases, will could issue a Flash
Flood Watch for southern portions of the area.

Coastal Flooding Threat...Around the times of astronomical high
tides primarily from mid to late afternoon, there will be a low
end threat of some minor coastal flooding high tides and coastal
flood threat for northern Mobile Bay on Tuesday. Some of our coastal
flood guidance indicates we could be nearing our criteria for minor
flooding to occur, mainly around the I-10 ramps on the eastbound
lane of the US90 Causeway. The most aggressive guidance just
barely reaches criteria for minor flooding in that area, so will
not issue a Coastal Flood Advisory at this point, but will monitor
the situation closely.

For the remainder of the near term period, Tuesday night through
Wednesday, expect a brief lull in the weather late Tuesday night
into early Wednesday morning. Looking at the remainder of the day
on Wednesday, upper support has moved off by Wednesday. There is
good instability developing during the day however, with guidance
advertising MLCapes rising into the 2500-3000J/kg range on
average. With the decrease in upper support, wind shear decreases,
with Bulk Shear topping out in the 35-40kt range, minimal for
strong storms to severe storms. 0-1km helicities average around
125-150 M2/S22, enough for some rotators to mix in. Looking at
the model soundings across the area, direction is generally
linear, leading towards a squall line moving across the area ahead
of the approaching cold front. Also, with the boundary in the
area and good heating ahead, discrete cells are possible ahead of
the approaching front. Model soundings show a convection
initiating limiting cap present in the morning, tending to limit
storms to the afternoon and early evening. All in all, the risk
for strong to severe storms has decreased from Tuesday, with SPC
advertising a Slight Risk. Wind damage looks to be the primary
mode of damage, with tornadoes possible. Steep mid level lapse
rates of 7-8C/km are present along and southeast of I-65, lending
to large hail development. A last item in the severe bag to look
at, additional rainfall amounts are expected to not be all that
impressive, though depending upon how much rain is realized
Tuesday, and the stalled surface boundary to focus cell formation,
training cells may add to any water issues from the previous
round of weather. /16/12

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Thursday afternoon for ALZ265-266.

FL...High Rip Current Risk through Thursday afternoon for FLZ202-204-
     206.

MS...None.
GM...Small Craft Advisory from 7 AM to 4 PM CDT Tuesday for
     GMZ630>636.

     Small Craft Advisory from 7 AM to 10 PM CDT Tuesday for GMZ650-
     655-670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Apr 5, 4:19 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Mobile AL
419 AM CDT Tue Apr 5 2022

ALZ051-051000-
Choctaw AL-
419 AM CDT Tue Apr 5 2022

...Strong thunderstorms will impact portions of Choctaw County
through 500 AM CDT...

At 418 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms extending from near Quitman to 5 miles east of
Shubuta, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Butler, Lisman, Pennington, Gilbertown and Toxey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3231 8802 3228 8801 3229 8802 3217 8801
      3214 8804 3211 8805 3209 8804 3206 8807
      3207 8810 3205 8812 3202 8812 3199 8810
      3201 8809 3200 8808 3192 8815 3178 8835
      3177 8846 3190 8847 3231 8842
TIME...MOT...LOC 0918Z 237DEG 40KT 3207 8865

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 4:19 AM CDTSpecial Weather StatementMOBChoctaw41 min
Apr 5, 4:38 AM CDTSevere Thunderstorm WarningMOBChoctaw37 min
Apr 5, 4:44 AM CDTSpecial Weather StatementMOBButler31 min
Apr 5, 5:13 AM CDTSevere Thunderstorm WarningMOBChoctaw17 min
Apr 5, 5:43 AM CDTSevere Thunderstorm WarningMOBWilcox47 min
Apr 5, 5:50 AM CDTSpecial Weather StatementMOBButler, Conecuh, Monroe, Wilcox40 min
Apr 5, 6:22 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe, Wilcox38 min
Apr 5, 6:44 AM CDTSpecial Weather StatementMOBConecuh, Crenshaw46 min
Apr 5, 6:50 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Crenshaw40 min
Apr 5, 7:12 AM CDTSpecial Weather StatementMOBWashington48 min
Apr 5, 7:16 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBButler, Crenshaw44 min
Apr 5, 7:59 AM CDTSevere Thunderstorm WarningMOBChoctaw, Washington46 min
Apr 5, 8:04 AM CDTSpecial Weather StatementMOBClarke41 min
Apr 5, 8:11 AM CDTTornado WarningMOBChoctaw, Washington49 min
Apr 5, 8:12 AM CDTSevere Thunderstorm WarningMOBClarke, Wilcox48 min
Apr 5, 8:33 AM CDTTornado WarningMOBChoctaw, Clarke42 min
Apr 5, 8:34 AM CDTTornado WarningMOBClarke, Wilcox41 min
Apr 5, 8:40 AM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington, Wilcox50 min
Apr 5, 8:58 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe, Wilcox47 min
Apr 5, 9:08 AM CDTTornado Warning Tornado observedMOBClarke, Wilcox33 min
Apr 5, 9:11 AM CDTTornado WarningMOBWilcox19 min
Apr 5, 9:26 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBButler, Clarke, Conecuh, Monroe, Washington, Wilcox64 min
Apr 5, 9:30 AM CDTFlash Flood WarningMOBWashington5 hr
Apr 5, 9:32 AM CDTSevere Thunderstorm WarningMOBWashington43 min
Apr 5, 9:53 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBBaldwin, Clarke, Monroe, Washington52 min
Apr 5, 9:57 AM CDTTornado WarningMOBButler, Conecuh, Monroe, Wilcox31 min
Apr 5, 10:02 AM CDTWind AdvisoryMOBBaldwin, Escambia, Mobile5 hr
Apr 5, 10:08 AM CDTTornado WarningMOBButler, Crenshaw37 min
Apr 5, 10:23 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBButler, Conecuh, Covington, Crenshaw, Monroe, Wilcox52 min
Apr 5, 10:25 AM CDTTornado WarningMOBButler, Crenshaw39 min
Apr 5, 10:47 AM CDTSpecial Weather StatementMOBMobile43 min
Apr 5, 11:03 AM CDTSevere Thunderstorm Warning Destructive damage threatMOBButler, Crenshaw42 min
Apr 5, 11:15 AM CDTSevere Thunderstorm WarningMOBBaldwin, Butler, Conecuh, Covington, Crenshaw, Escambia and 1 more45 min
Apr 5, 11:25 AM CDTSpecial Weather StatementMOBBaldwin, Mobile65 min
Apr 5, 11:38 AM CDTSpecial Marine WarningMOB112 min
Apr 5, 11:45 AM CDTSevere Thunderstorm WarningMOBCrenshaw30 min
Apr 5, 11:56 AM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Crenshaw, Escambia49 min
Apr 5, 11:57 AM CDTAreal Flood AdvisoryMOBMobile3 hr
Apr 5, 12:10 PM CDTAreal Flood AdvisoryMOBButler, Covington, Crenshaw3 hr
Apr 5, 12:15 PM CDTFlash Flood WarningMOBMobile2 hr
Apr 5, 12:41 PM CDTSevere Thunderstorm WarningMOBCovington34 min
Apr 5, 1:12 PM CDTSpecial Marine WarningMOB93 min
Apr 5, 1:04 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBOkaloosa, Santa Rosa26 min
Apr 5, 1:21 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBOkaloosa, Santa Rosa39 min
Apr 5, 1:37 PM CDTFlash Flood WarningMOBOkaloosa89 min
Apr 5, 1:57 PM CDTSpecial Weather StatementMOBOkaloosa33 min

Nearby

High Surf Advisories in Florida, 2022High Surf Advisories in Alabama, 2022Every high surf advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.